# SDR WX0A2025120332658

- Difficulty date: November 27, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N209NV
- Make and model: Airbus A320-214
- Aircraft serial: 5901
- Aircraft time: 24,649 hours, 12,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT.   MAJOR REPAIR,  RT WING BOTTOM SKIN CORROSION AT FUEL PUMP FASTENER HOLES NR 133, 134, 135, 136, 138. BTW RIBS 1 & 2,  REPAIRED IAW  DWG R57258270 ISSUE C,  PERMANENTLY REPAIRED IAW AIRBUS DOSSIER 81687227, SRM 57-21-11-283-059, REV 154, REPAIR CATEGORY B.
